| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using pod packing coils (pod pcs) and a lantern delivery microcatheter (lantern).During the procedure, a pod pc would not advance from the starting position within the introducer sheath.Therefore, the pod pc was removed.The procedure was completed using a new pod packing coil.There was no report of an adverse effect to the patient.